Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Having medication for on and off fever, rashes, antibiotics for throat infection. Why fever not going?

My son has a fever and rash . His rash started yesterday morning, but the fever started Monday night. His fever has peaked at 40.7 two days ago and has been more moderate since then. Advil , Tylenol , homeopathic medicines, tepid compresses wouldn t take the fever away. He has started coughing like he s drowning, but just every now and then while he sleeps. He s already on antibiotics for a throat infection and the doctor heard fluid in his bronciol tubes . I don t understand why his fever will go away (without meds) for 8-10 hours and then it spikes again...especially since he s already on antibiotics.
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Feb 2013
Infection takes time to clear after starting antibiotics at least 72 hours then only fever starts decreasing if the culprit organism is sensitive to that particular antibiotic. Till that fever will go and come as most of fevers are intermittent in nature. Consult your Pediatrician and if it is required they will do investigations depending on your child complaints and examination findings.
Answered: Fri, 7 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor